# SDR 9623135512

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1B7361
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,330 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

DURING TAXI OUT, THE NR 1 ENIGNE OIL FILTER MESSAGE WAS DISPLAYED.  THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE OIL FILTER AND FOUND NO CONTAMINATION.  DIFFERENTIAL PRESSURE SWITCH WAS REMOVED AND REPLACED.
